# SDR UIEA2022041000288

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREW MISSING  RIGHT PYLON  INBOARD UPPER MIDDLE( INSTALLED NEW  FASTENER AT R/H  PYLON I/B  SIDE PANEL PER B767-300 AMM 20-11-00-910-802. )
